PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 38 | 1 | 183-186
Tytuł artykułu

A simple proof of the spectral continuity of the Sturm-Liouville problem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this article is to present a simple proof of the theorem about perturbation of the Sturm-Liouville operator in Liouville normal form.
Słowa kluczowe
Rocznik
Tom
38
Numer
1
Strony
183-186
Opis fizyczny
Daty
wydano
1997
Twórcy
  • Institute of Mathematics, Polish Academy of Sciences, P.O. Box 137, 00-950 Warszawa, Poland
Bibliografia
  • [1] G. Birkhoff and G.-C. Rota, Ordinary Differential Equations, Ginn-Blaisdell, Boston, 1962.
  • [2] R. Courant and D. Hilbert, Methods of Mathematical Physics, vol. 1, Interscience, New York, 1953.
  • [3] C. T. Fulton and S. Pruess, Eigenvalue and eigenfunction asymptotics for regular Sturm-Liouville problems, J. Math. Anal. Appl. 188 (1994), 297-340.
  • [4] T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, Berlin, 1966.
  • [5] B. M. Levitan and I. S. Sargsyan, Sturm-Liouville and Dirac Operators, Kluwer, Dordrecht, 1991.
  • [6] J. D. Pryce, Numerical Solution of Sturm-Liouville Problems, Clarendon Press, New York, 1993.
  • [7] M. H. Stone, Linear Transformations in Hilbert Space, American Mathematical Society, New York, 1932.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv38i1p183bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.